Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 19, 2014, 3:18 PM EDT for Preble County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 3:18 PM EDT (19:18 UTC)
- Expired
- Jun 19, 2014, 3:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Preble County, OH
The radar
The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
310
WUUS51 KILN 191918
SVRILN
OHC135-191945-
/O.NEW.KILN.SV.W.0099.140619T1918Z-140619T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 345 PM EDT.
* AT 318 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
OKLAHOMA...MOVING EAST AT 5 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
EATON...
LEWISBURG...
IN ADDITION...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 4 AND 17...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
3974 8479
TIME...MOT...LOC 1918Z 290DEG 4KT 3979 8463
HAIL...1.00IN
WIND...60MPH
$$
SITES2 follow-up statements
363
WWUS51 KILN 191929
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT THU JUN 19 2014
OHC135-191945-
/O.CON.KILN.SV.W.0099.000000T0000Z-140619T1945Z/
PREBLE OH-
329 PM EDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN PREBLE COUNTY...
AT 330 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR OKLAHOMA...MOVING EAST AT 5
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
LEWISBURG.
IN ADDITION...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR THE
PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 4 AND 17...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
3974 8479
TIME...MOT...LOC 1929Z 290DEG 4KT 3979 8462
HAIL...0.75IN
WIND...60MPH
$$
SITES567
WWUS51 KILN 191938
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT THU JUN 19 2014
OHC135-191947-
/O.CAN.KILN.SV.W.0099.000000T0000Z-140619T1945Z/
PREBLE OH-
338 PM EDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PREBLE COUNTY HAS
BEEN CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS BUT IS STILL CAPABLE OF
PRODUCING VERY HEAVY RAINFALL.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
3974 8479
TIME...MOT...LOC 1937Z 290DEG 4KT 3978 8460
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:02 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 19, 2:02 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 202 PM EDT THU JUN 19 2014 .SYNOPSIS... A SLOW MOVING FRONTAL BOUNDARY INTERACTING WITH A VERY MOIST AND UNSTABLE AIRMASS WILL BRING THE LIKELIHOOD FOR SHOWERS AND THUNDERSTORMS TODAY THROUGH FRIDAY. DRIER WEATHER IS EXPECTED FOR SATURDAY AND SUNDAY WHEN SURFACE HIGH PRESSURE IS FORECAST TO TRAVEL ACROSS THE GREAT LAKES AND OHIO VALLEY ON A NORTHWEST FLOW ALOFT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SOME SCATTERED CONVECTION CONTINUES TO DROP SOUTHEAST THROUGH THE WHITEWATER AND MIAMI VALLEYS. SFC BOUNDARY THAT THE CONVECTION IS ASSOCIATED WITH IS FORECAST TO CONTINUE TO SAG SOUTH TODAY TO NEAR THE OHIO RIVER. ACTIVITY SHOULD BECOME MORE NUMEROUS IN THE SOUTH THIS AFTERNOON...WITH THE NORTHEAST DRYING OUT. ADJUSTED POPS ACCORDINGLY. TEMPERATURES WILL BE SOMEWHAT COOLER TODAY DUE TO CLOUD COVER AND PRECIPITATION...WITH HIGHS FORECAST TO BE IN THE 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... WITH THE FRONT NEAR THE OHIO RIVER...THE CHANCE OF THUNDERSTORMS WILL PERSIST TONIGHT...MAINLY IN SOUTHERN COUNTIES. EXPECT NUMEROUS THUNDERSTORMS FRIDAY WHEN CONVECTION WILL BE ENHANCED BY A STRONG SHORT WAVE TRAVELING ALONG THE FRONT...COINCIDING WITH DAYTIME HEATING AND INSTABILITY. A DRIER PATTERN WILL BEGIN ON SATURDAY WHEN A RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD IN ON A NORTHWEST FLOW ALOFT. HOWEVER...THERE WILL STILL BE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP IN RESIDUAL MOISTURE AND INSTABILITY...MAINLY OVER SOUTHEASTERN LOCATIONS. LOOK FOR NEAR NORMAL HIGHS IN THE 80S BOTH FRIDAY AND SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE PATTERN THROUGH THE EXTENDED FORECAST PERIOD WILL BE CHARACTERIZED BY WEAK RIDGING OVER THE SOUTH CENTRAL STATES...GRADUALLY FLATTENING BY EARLY NEXT WEEK. THE OHIO VALLEY WILL BE ON THE NORTHERN PERIPHERY OF THIS RIDGE...WITH A GENERALLY ILL-DEFINED SURFACE PRESSURE PATTERN UNDERNEATH. BY THE MIDDLE OF THE WEEK...12Z MODEL RUNS SUGGEST THAT A SHORTWAVE TROUGH WILL BE MOVING ACROSS THE REGION IN THE GENERALLY ZONAL FLOW. THE AIR MASS IS NOT EXPECTED TO CHANGE VERY MARKEDLY...LEADING TO SIMILAR MAX AND MIN TEMPERATURES THROUGH THE PERIOD. THE MOIST AND UNSTABLE CONDITIONS WILL ALSO LEAD TO CONTINUED CHANCES FOR (GENERALLY DIURNAL) SHOWERS AND THUNDERSTORMS. THOUGH LOW OVER THE WEEKEND (WITH THE ECMWF SUGGESTING DRY CONDITIONS)...THESE CHANCES ARE EXPECTED TO INCREASE GOING INTO THE NEW WEEK...AS THE PATTERN SHIFTS JUST ENOUGH THAT DISTURBANCES IN THE FLATTENING MID-LEVEL FLOW WILL BE CAPABLE OF MOVING THROUGH THE AREA. THOUGH THE 12Z RUNS DO SHOW SUCH A DISTURBANCE FOR WEDNESDAY IN THE GENERAL AREA...THIS FEATURE IS NOT YET BEING MODELED CONSISTENTLY. HOWEVER...IT CAN BE VIEWED AS AN EXAMPLE SCENARIO FOR THE POTENTIAL OF ORGANIZED CONVECTION AT SOME POINT LATE IN THE FORECAST PERIOD. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... CONVECTION IS BEGINNING TO FIRE AGAIN AS THE CONVECTIVE TEMPERATURE IS REACHED. BEST COVERAGE WILL BE AROUND THE SLOW MOVING SFC BOUNDARY IN SRN OHIO. SCT TSTM WILL AFFECT THE SRN/WRN TAFS THROUGH THE AFTN HOURS. ACTIVITY BEGINS TO SETTLE DOWN AROUND 00Z...BUT THERE COULD BE LINGERING CONVECTION OVERNIGHT. MOISTURE LOW LEVELS AND LIGHT WINDS WILL ALLOW FOR MAINLY MVFR FOG DEVELOPMENT LATER TONIGHT. SFC LOW WILL PUSH EAST INTO THE REGION ON FRIDAY...MOVING THE FRONT BACK NE. ADDITIONAL THUNDERSTORMS WILL DEVELOP ON THE DAY FRIDAY. OUTLOOK...THUNDERSTORMS LIKELY FRIDAY AFTERNOON AND AGAIN ON TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...SITES SHORT TERM...CONIGLIO LONG TERM...HATZOS AVIATION...SITES
Hazardous weather outlook, Jun 19, 3:11 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 311 PM EDT THU JUN 19 2014 INZ050-058-059-066-OHZ060>062-070>072-077>080-201915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND- 311 PM EDT THU JUN 19 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND FLASH FLOODING. A FEW STORMS MAY ALSO PRODUCE STRONG WIND GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE STORMS DEVELOPING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY ALSO BE NEEDED ON FRIDAY. INZ073>075-080-KYZ089>100-OHZ063-073-081-082-088-201915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-ROSS-ADAMS-PIKE-SCIOTO- 311 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN. A FEW STORMS MAY ALSO PRODUCE STRONG WIND GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE STORMS DEVELOPING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY ALSO BE NEEDED ON FRIDAY. OHZ026-034-035-042>046-051>056-064-065-074-201915- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 311 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE WEATHER MAY BE NEEDED ON FRIDAY. HATZOS
In the hours before
Local storm report, Jun 19, 10:06 AM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN PIQUA 40.15N 84.25W
06/19/2014 M3.40 INCH MIAMI OH CO-OP OBSERVER
24 HOUR TOTAL FROM MIAMI CONSERVANCY DISTRICT OBSERVER
0800 AM HEAVY RAIN LOCKINGTON 40.21N 84.24W
06/19/2014 M2.90 INCH SHELBY OH CO-OP OBSERVER
24 HOUR OBSERVED RAINFALL FROM MIAMI CONSERVANCY DISTRICT
OBSERVER.
&&
JDRLocal storm report, Jun 19, 10:51 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG 1 N WAYNESVILLE 39.54N 84.09W
06/19/2014 WARREN OH NWS STORM SURVEY
SURVEY CONFIRMS MICROBURST WIND DAMAGE TO NUMEROUS TREES
AND POWER POLES IN THE AREA
&&
BINAULocal storm report, Jun 19, 12:49 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG 3 SSW ENGLEWOOD 39.82N 84.32W
06/18/2014 MONTGOMERY OH PUBLIC
ONE TREE DOWN NEAR INTERSECTION OF SHILOH SPRINGS RD AND
SYCAMORE WOODS BLVD. TIME ESTIMATED FROM RADAR.
0753 PM TSTM WND DMG 2 SW DOWNTOWN DAYTON 39.74N 84.22W
06/18/2014 MONTGOMERY OH BROADCAST MEDIA
ONE TREE DOWN AT WEAVER ST AND PAUL LAURENCE DUNBAR ST.
TIME ESTIMATED FROM RADAR.
0754 PM TSTM WND DMG 2 SSW DOWNTOWN DAYTON 39.74N 84.21W
06/18/2014 MONTGOMERY OH BROADCAST MEDIA
TREE FELL ON HOUSE IN 500 BLOCK OF CAMPBELL ST. TIME
ESTIMATED FROM RADAR.
0755 PM TSTM WND DMG 6 W BEAVERCREEK 39.72N 84.17W
06/18/2014 MONTGOMERY OH PUBLIC
ONE TREE DOWN ON HATHAWAY RD. TIME ESTIMATED FROM RADAR.
0224 AM TSTM WND DMG ESE WESTERVILLE 40.12N 82.91W
06/19/2014 FRANKLIN OH PUBLIC
ONE LARGE TREE DOWN NEAR INTERSECTION OF WALNUT ST AND
APACHE ST. TIME ESTIMATED FROM RADAR.
0248 AM TSTM WND DMG 1 ENE GAHANNA 40.03N 82.86W
06/19/2014 FRANKLIN OH PUBLIC
ONE LARGE TREE DOWN ON CLOTTS RD. TIME ESTIMATED FROM
RADAR.
&&
KURZLocal storm report, Jun 19, 1:43 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM TSTM WND DMG DE GRAFF 40.31N 83.91W
06/19/2014 LOGAN OH PUBLIC
MULTIPLE TREES DOWN...INCLUDING ONE LARGE LIMB ON A
HOUSE. TIME ESTIMATED FROM RADAR.
&&
KURZSpecial weather statement, Jun 19, 2:10 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT THU JUN 19 2014
INZ050-OHZ042-060-191845-
WAYNE IN-DARKE OH-PREBLE OH-
210 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES THROUGH 245 PM
EDT...
AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS AND ARCANUM.
ALSO...BETHEL...WHITEWATER...HOLLANSBURG...MIDDLEBORO...NEW HOPE...
OKLAHOMA...WEST MANCHESTER...NEW MADISON...ITHACA AND ELDORADO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4001 8501 4001 8483 4005 8481 3999 8452
3976 8463 3992 8506Special weather statement, Jun 19, 3:14 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT THU JUN 19 2014
OHZ060-191945-
PREBLE OH-
314 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE COUNTY THROUGH
345 PM EDT...
AT 312 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OKLAHOMA...MOVING EAST AT 5 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON AND LEWISBURG.
ALSO...OKLAHOMA...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
3974 8479The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 37 min |
| Jun 18, 8:40 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 3 more | 35 min |
| Jun 18, 9:07 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 23 min |
| Jun 18, 9:09 PM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 36 min |
| Jun 18, 9:28 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 32 min |
| Jun 18, 9:41 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 34 min |
| Jun 18, 10:34 PM EDT | Special Weather Statement | ILN | Darke | 26 min |
| Jun 18, 10:56 PM EDT | Special Weather Statement | ILN | Darke, Miami | 34 min |
| Jun 18, 11:24 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Jun 19, 12:07 AM EDT | Special Weather Statement | ILN | Mercer | 38 min |
| Jun 19, 12:48 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Mercer, Shelby | 3 hr |
| Jun 19, 1:31 AM EDT | Special Weather Statement | ILN | Champaign, Shelby | 44 min |
| Jun 19, 1:33 AM EDT | Special Weather Statement | ILN | Franklin | 27 min |
| Jun 19, 1:39 AM EDT | Special Weather Statement | ILN | Delaware, Union | 36 min |
| Jun 19, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 47 min |
| Jun 19, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Delaware | 47 min |
| Jun 19, 1:59 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Hardin, Licking and 6 more | 6 hr |
| Jun 19, 2:10 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 50 min |
| Jun 19, 2:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 6 hr |
| Jun 19, 2:29 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Franklin, Madison, Pickaway | 46 min |
| Jun 19, 2:38 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 52 min |
| Jun 19, 3:16 AM EDT | Special Weather Statement | ILN | Fairfield | 29 min |
| Jun 19, 5:17 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Jun 19, 5:38 AM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Jun 19, 8:05 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 3 hr |
| Jun 19, 8:13 AM EDT | Special Weather Statement | ILN | Preble | 32 min |
| Jun 19, 9:45 AM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Jun 19, 10:41 AM EDT | Areal Flood Advisory | ILN | Darke | 3 hr |
| Jun 19, 2:33 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Jun 19, 2:46 PM EDT | Flash Flood Warning | ILN | Darke, Preble | 6 hr |
| Jun 19, 2:53 PM EDT | Flash Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 6 hr |
| Jun 19, 3:14 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Jun 19, 3:27 PM EDT | Areal Flood Advisory | ILN | Montgomery | 3 hr |
| Jun 19, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 29 min |
| Jun 19, 4:06 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Jun 19, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 35 min |
| Jun 19, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 19, 4:18 PM EDT | Areal Flood Advisory | ILN | Highland | 4 hr |
| Jun 19, 4:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Jun 19, 4:44 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Jun 19, 4:57 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Jun 19, 5:08 PM EDT | Special Weather Statement | ILN | Butler | 37 min |
| Jun 19, 5:13 PM EDT | Special Weather Statement | ILN | Brown | 32 min |
| Jun 19, 5:18 PM EDT | Areal Flood Advisory | ILN | Butler | 4 hr |
| Jun 19, 5:34 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 4 hr |
| Jun 19, 5:37 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Jun 19, 5:44 PM EDT | Special Weather Statement | ILN | Brown | 31 min |
| Jun 19, 5:57 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Jun 19, 5:59 PM EDT | Special Weather Statement | ILN | Scioto | 31 min |
| Jun 19, 6:24 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Jun 19, 6:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 73 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.